ResearchWorks Archive

Labyrinth dimension of Brownian trace

Show simple item record Burdzy, Krzysztof 2005-11-28T17:33:28Z 2005-11-28T17:33:28Z 1995
dc.identifier.citation Burdzy, K. (1995). Labyrinth dimension of Brownian trace. Probability and Mathematical Statistics, Volume dedicated to the memory of Jerzy Neyman, 15, 165-193. en
dc.description.abstract Suppose that X is a two-dimensional Brownian motion. The trace X[0, 1] contains a self-avoiding continuous path whose Hausdorff dimension is equal to 2. en
dc.description.sponsorship Research partially supported by NSF grant DMS 91-00244 and AMS Centennial Research Fellowship. en
dc.format.extent 294699 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Institute of Mathematics en
dc.subject Brownian motion en
dc.subject Hausdorff dimension en
dc.subject fractal en
dc.subject cut point en
dc.title Labyrinth dimension of Brownian trace en
dc.type Article en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search ResearchWorks

Advanced Search


My Account